# SDR AALA20041038

- Difficulty date: October 9, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - LEFT AFT EXTERIOR EMERGENCY LIGHTS INOPERTIVE.  REPLACED BATTERY PACK FOR LEFT AFT EXTERIOR EMERGENCY LIGHTS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
